# SDR AALA2018102659014

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 71,983 hours, 9,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 OVERHEAD DOOR EMERGENCY BATTERY PACK WOULD NOT CHARGE.  THE  POWER SUPPLY ASSEMBLY M33409 WAS REPLACED AND PERFORMED SUCCESSFUL TEST IAW AMM 33-51-06-960-803.
